# SDR 2004FA0000345

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: General aviation
- Aircraft: N630TF
- Make and model: Cessna 525A
- Aircraft serial: 525A0022
- Aircraft time: 1,061 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 632242014
- Condition: Broken
- Location: Anti-Ice
- Part time: 1,061 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PHASE 5 INSPECTION THE RT WING ANTI-ICE PICCOLO TUBE WAS FOUND BROKEN AT THE ANIT-ROTATION TAB.  THE TUBE WORKED ITS WAY INBOARD APPROXIMATELY 4 INCHES.  THE FLEX COUPLING KEPT IT FROM TRAVELING INBOARD ANY FURTHER.  NEW PART WAS ORDERED AND INSTALLED.  THIS SAME CONDITION WAS FOUND ON ANOTHER 525 AND 525A.
